# SDR ASAA0954306

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,100 hours, 2,609 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K0965
- Condition: Failed
- Location: Hyd System
- Part time: 30,629 hours, 13,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG PUMP DEPRESS VALVE 1 C/B OUT.  GROUNDED YES.  R&R NR 1 HYD PUMP (EDP) PER MM 29-11-11.
